# SDR LR7A9808

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3625381L
- Condition: Cracked
- Location: Bs 410-485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND CRACKS ON A LONGERON, NR 2 AND NR 3 ENGINE, FS 410 TO FS 485, PPBL 10.00L, AND WEAR ALONG THE LONGERON WHICH IS .030 TO .035 INCHES DEEP.  EXISTING REPAIR  REMOVED, CRACKED PORTION OF LONGERON TRIMMED OUT, FILLER INSTALLED, REPAIR DOUBLER INSTALLED.
